# SDR USAA951241

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Rail
- Condition: Corroded
- Location: Bs 218-541
- Part time: 37,461 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1/C6 INSPECTION, FOUND LEVEL 1 CORROSION PREVIOUSLY REWORKED, LT AND RT FLOOR SUPPORT RAILS, STA 218 - STA 541, FORWARD CARGO, CORROSION TASK NR C51-5330.  INSTALLED SPLICE REPAIR PER USAIR TYPICAL REPAIR 53-20-09A.  (X)
